Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 23, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 12, 2013, 12:02 PM MDT for Grant County, Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2013, 12:02 PM MDT (18:02 UTC)
- Expired
- Jul 12, 2013, 3:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 151 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 6.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
573 WGUS54 KEPZ 121802 FFWEPZ NMC017-051-122100- /O.NEW.KEPZ.FF.W.0023.130712T1802Z-130712T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EL PASO TX 1202 PM MDT FRI JUL 12 2013 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL GRANT COUNTY IN SOUTHWEST NEW MEXICO... WEST CENTRAL SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 300 PM MDT * AT 1201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. * LOCATIONS IMPACTED INCLUDE... HILLSBORO... SAN LORENZO... EMORY PASS... COONEY... CAMP THUNDERBIRD... KINGSTON... MIMBRES... IRON CREEK CAMPGROUND... ROCKY CANYON CAMPGROUND... PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT NEAR SILVER FIRE BURN AREA. RAPID RISES IN WATER AND QUICK MOVING DEBRIS FLOWS ARE POSSIBLE. AVOID CREEKS AND DRAINAGES NEAR BURNED AREAS. MOVE TO HIGHER GROUND QUICKLY. IF CAUGHT BY FLASH FLOODING OR DEBRIS FLOWS...CALL 911. && LAT...LON 3314 10755 3276 10752 3277 10802 3314 10805 $$ ROGASH
1 follow-up statement
193
WGUS74 KEPZ 122024
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
224 PM MDT FRI JUL 12 2013
NMC017-051-122100-
/O.CON.KEPZ.FF.W.0023.000000T0000Z-130712T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-SIERRA NM-
224 PM MDT FRI JUL 12 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL SIERRA AND
EAST CENTRAL GRANT COUNTIES UNTIL 300 PM MDT...
AT 218 PM MDT...MOST THUNDERSTORM ACTIVITY HAS BEEN WEST OF THE
BLACK RANGE CREST. THE HEAVIEST RAINFALL OF OVER 1 INCH HAS BEEN
OVER NOONDAY AND GALLINAS CANYONS...WITH LESSER AMOUNTS FURTHER
NORTH.
ENHANCED RUNOFF IS LIKELY IN THE MIMBRES RIVER ABOVE MIMBRES...
ENOUGH TO MAKE RIVER CROSSINGS IMPASSABLE FOR A SHORT TIME.
HOWEVER...WATER IS NOT LIKELY TO ARRIVE FOR ANOTHER 2 OR 3 HOURS.
LOW WATER CROSSINGS WILL LIKELY BECOME FLOODED ALONG NOONDAY CANYON
IN SAN LORENZO...AND ALONG GALLINAS CANYON NEAR ROYAL JOHN MINE ROAD
AND THE MIMBRES RIVER. AGAIN...IT WILL TAKE 2 TO 3 MORE HOURS FOR
WATER TO REACH THESE AREAS. THIS WARNING WILL LIKELY BE EXTENDED.
THERE IS NO IMMEDIATE FLOOD THREAT FOR PERCHA CREEK...SO THE WARNING
HAS BEEN CANCELLED FOR KINGSTON AND HILLSBORO. ADDITIONAL
THUNDERSTORM ACTIVITY IS POSSIBLE...SO REMAIN VIGILANT.
LOCATIONS STILL IN THE WARNING INCLUDE...
SAN LORENZO...
COONEY...
MIMBRES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3314 10768 3307 10768 3301 10769 3300 10778
3295 10778 3295 10777 3286 10778 3283 10775
3279 10775 3276 10772 3277 10802 3314 10805
$$
HARDIMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:28 AM MDT, 8 hours 34 minutes earlier.
Area forecast discussion, Jul 12, 3:28 AM MDT, 8 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 328 AM MDT FRI JUL 12 2013 .SYNOPSIS... ISOLATED THUNDERSTORMS EAST AND SCATTERED THUNDERSTORMS WEST WILL OCCUR AGAIN THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE NEAR STORMS WITH SOME LOCALIZED MINOR FLOODING OCCURRING. TEMPERATURES WILL BE VERY WARM THIS AFTERNOON. SHOWER AND THUNDERSTORM ACTIVITY WILL DIMINISH DURING THE WEEKEND AS DRIER MOVES INTO THE AREA FROM THE EAST. PORTIONS OF THE REGION WILL CONTINUE TO SEE ISOLATED STORM ACTIVITY...ESPECIALLY OVER THE MOUNTAINS. TEMPERATURES WILL REMAIN ABOVE NORMAL. INCREASING MOISTURE AND INSTABILITY WILL IMPROVE CHANCES FOR RAIN AND STORMS THE FIRST PART OF NEXT WEEK...WITH COOLER TEMPERATURES POSSIBLE. && .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS ARE OCCURRING AGAIN EARLY THIS MORNING OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO. THESE STORMS ARE PRODUCING MODERATE RAIN AMOUNTS MAINLY OVER HIDALGO AND SIERRA COUNTIES AND SHOULD DIMINISH LATER THIS MORNING. TODAY'S WEATHER PATTERN WILL BE SIMILAR TO PREVIOUS DAYS WITH ISOLATED SHOWERS AND THUNDERSTORMS EAST OF THE RIO GRANDE AND SCATTERED STRONGER THUNDERSTORMS POSSIBLE WEST OF THE RIVER. TEMPERATURES IN THE AFTERNOON WILL REMAIN VERY WARM WITH UPPER 90S POSSIBLE OVER THE LOWLANDS. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM SOME STORMS...ESPECIALLY OUT WEST. FLASH FLOODING POTENTIAL REMAINS HIGH FOR PORTIONS OF THE GILA REGION NEAR THE SILVER FIRE BURN SCAR IN EASTERN GRANT AND WESTERN SIERRA COUNTIES. RAPID RISES IN CREEKS AND DRAINAGES MIXED WITH ASH AND DEBRIS WILL OCCUR IF EVEN MODERATE AMOUNTS OF HALF AN INCH OR MORE WITHIN AN HOUR OCCUR OVER THE BURN SCAR. FOR THE WEEKEND...HIGH PRESSURE ALOFT...THE MAIN DRIVER OF OUR CIRCULATION PATTERN...WILL SHIFT MORE TO THE EAST AND BECOME A BIT ELONGATED IN NORTHEAST TO SOUTHWEST ORIENTATION. THIS WILL SET UP A EAST TO NORTHEAST FLOW ALOFT THAT WILL ENTRAIN DRIER CONTINENTAL AIR INTO THE LOCAL AREA AND HELP LIMIT THUNDERSTORM ACTIVITY ACROSS THE AREA TO A FEW ISOLATED THUNDERSTORMS MAINLY OVER THE MOUNTAINS SATURDAY AND SUNDAY. TEMPERATURES WILL REMAIN VERY WARM WITH UPPER 90S EXPECTED FOR THE LOWLANDS. LATEST LONG RANGE MODELS RUNS HAVE BEGUN A MAJOR SHIFT TO A MORE MOIST WEATHER PATTERN FOR THE FIRST PART OF NEXT WEEK. PREVIOUS RUNS OF THE MODELS HAVE BEEN INCONSISTENT IN THE HANDLING OF A WESTWARD DRIFTING UPPER LOW BUT NOW APPEAR TO BE CONSOLIDATING BEHIND A SCENARIO THAT WILL BRING THE UPPER LOW INTO THE LOCAL AREA BY LATE SUNDAY NIGHT AND MONDAY. THIS FEATURE ALONG WITH A SURFACE FRONT MOVING INTO THE AREA WILL ENHANCE SHOWER AND THUNDERSTORM CHANCES FOR MONDAY THROUGH THURSDAY. CONSIDERABLE MOISTURE WILL BE AVAILABLE FOR STORM DEVELOPMENT WITH LOCALLY HEAVY RAINFALL POSSIBLE. PRECIPITABLE WATER VALUES OF THE ATMOSPHERE WILL BE RUNNING BETWEEN 130 TO 150 PERCENT OF NORMAL WHICH WILL RESULT IN EFFICIENT RAIN PRODUCING STORMS. HEAVY RAIN WITH POSSIBLE FLOODING MAY BE POSSIBLE NEXT WEEK. THE ADDITIONAL MOISTURE AND RAIN WILL HAVE A COOLING AFFECT ON TEMPERATURES WITH LOWLAND TEMPS EXPECTED TO BE IN THE UPPER 80S TO LOWER 90S FOR MUCH OF NEXT WEEK. && .AVIATION...VALID 12/12Z-13/12Z... MOSTLY VFR THROUGH THE PERIOD...BUT ISOLATED TO SCATTERED TSTMS WILL CAUSE AREAS OF LOW CIG/VSBY AND STRONG OUTFLOW WINDS. P6SM FEW-SCT080-100 SCT- BKN200-250 THRU PD WITH AREAS OF SCT 1-3SM TSRA BKN030-050 MAINLY WEST OF DIVIDE AND ISOLD 3-5SM TSRA BKN040-060 EAST OF THE DIVIDE. && .FIRE WEATHER... HIGH PRESSURE ALOFT CURRENTLY CENTERED OVER NORTHERN NEW MEXICO AND SOUTHERN COLORADO WILL SHIFT SLOWLY NORTHEAST THE NEXT FEW DAYS. SHOWER AND THUNDERSTORM ACTIVITY TODAY WILL BE SIMILAR WITH SCATTERED THUNDERSTORMS WEST OF THE CONTINENTAL DIVIDE AND IN THE SACRAMENTO MTNS...AND ISOLATED ACTIVITY OVER THE REST OF THE AREA. LOCALLY HEAVY RAIN IS POSSIBLE TODAY AND FRIDAY...ESPECIALLY IN THE GILA REGION. AS HIGH PRESSURE SHIFTS TO THE NORTHEAST...EAST TO NORTHEAST WINDS ALOFT WILL BRING IN DRIER CONTINENTAL AIR FOR THE WEEKEND WITH DIMINISHED CHANCES FOR SHOWER AND THUNDERSTORM ACTIVITY. TEMPERATURES WILL NOT CHANGE MUCH THE NEXT SEVERAL DAYS WITH AFTERNOON HIGHS 3 TO 6 DEGREES ABOVE NORMAL. MINIMUM RELATIVE HUMIDITY IN THE 20 TO 30 PERCENT RANGE OVER LOWLANDS TODAY AND FRIDAY...THEN DROPPING INTO THE TEENS TO MID 20S FOR THE WEEKEND. WINDS GENERALLY LIGHT THE NEXT COUPLE OF DAYS WITH HAINES INDICES OF 2 OR 3. MODELS ARE INCONSISTENT ON LONGER RANGE PATTERNS...BUT MOST LIKELY SCENARIO HAS HIGH PRESSURE ALOFT SHIFTING WESTWARD AND A LOW PRESSURE SYSTEM MOVING INTO THE REGION THE FIRST HALF OF NEXT WEEK. THIS WOULD BRING MORE LOW AND MID LEVEL MOISTURE IN FROM THE SOUTHEAST WITH AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY AND LOWER TEMPERATURES POSSIBLE. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 98 77 99 76 99 / 10 10 0 10 0 SIERRA BLANCA 96 72 96 71 98 / 10 10 0 0 0 LAS CRUCES 97 73 98 72 98 / 10 10 10 10 10 ALAMOGORDO 94 72 94 71 99 / 10 10 10 10 10 CLOUDCROFT 74 54 74 53 77 / 20 10 10 10 10 TRUTH OR CONSEQUENCES 91 70 91 69 97 / 20 20 20 10 10 SILVER CITY 89 68 91 67 93 / 30 30 30 20 20 DEMING 97 71 97 70 98 / 10 20 10 10 10 LORDSBURG 95 70 97 69 99 / 30 30 20 20 10 WEST EL PASO METRO 99 78 100 77 100 / 10 10 0 10 10 DELL CITY 99 69 99 68 100 / 10 10 0 0 0 FORT HANCOCK 100 76 100 75 101 / 10 10 0 0 0 LOMA LINDA 93 71 93 70 93 / 10 10 0 10 0 FABENS 100 75 100 74 100 / 10 10 0 0 0 SANTA TERESA 97 73 97 72 97 / 10 10 0 10 10 WHITE SANDS HQ 97 75 97 74 97 / 10 10 0 10 10 JORNADA RANGE 96 73 97 72 98 / 10 10 10 10 10 HATCH 96 73 96 72 95 / 10 10 10 10 10 COLUMBUS 96 72 97 71 97 / 10 10 10 10 10 OROGRANDE 97 73 97 72 99 / 10 10 0 10 10 MAYHILL 82 59 82 58 83 / 10 10 10 10 10 MESCALERO 85 59 85 58 87 / 20 10 10 10 10 TIMBERON 82 59 82 58 82 / 10 10 10 10 10 WINSTON 87 64 89 63 90 / 30 30 20 10 20 HILLSBORO 89 67 89 66 93 / 20 20 20 10 10 SPACEPORT 93 71 93 70 97 / 10 10 10 10 10 LAKE ROBERTS 86 64 88 63 89 / 40 30 30 20 20 HURLEY 91 66 93 65 94 / 30 30 30 20 10 CLIFF 95 65 97 64 98 / 30 30 30 20 20 MULE CREEK 93 63 95 62 97 / 30 30 30 30 10 FAYWOOD 91 67 93 66 91 / 30 20 20 10 10 ANIMAS 94 72 96 71 98 / 30 30 20 20 10 HACHITA 95 71 97 70 97 / 20 20 20 20 10 ANTELOPE WELLS 93 69 95 68 97 / 20 30 10 10 10 CLOVERDALE 89 67 91 66 92 / 30 30 20 20 10 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 04 LUNDEEN
Hazardous weather outlook, Jul 12, 11:07 AM MDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1107 AM MDT FRI JUL 12 2013 NMZ401>417-TXZ418>424-131700- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1107 AM MDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT WITH THE MAIN FOCUS REMAINING ALONG AND WEST OF THE CONTINENTAL DIVIDE AND THE SACRAMENTO MOUNTAINS...WITH LESSER COVERAGE EAST TOWARD THE RIO GRANDE VALLEY. A STORM OR TWO MAY BECOME SEVERE...BUT THE MAIN THREAT WILL BE FLASH FLOODING. AREAS NEAR THE SILVER BURN SCAR ARE MOST VULNERABLE...BUT ANY AREA THAT STORMS DEVELOP COULD SEE FLOODING AS THERE IS PLENTY OF MOISTURE IN THE ATMOSPHERE AND STORM MOTION WILL BE LESS THAN 10 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM COVERAGE WILL BE DECREASING INTO THE WEEKEND...ESPECIALLY EAST OF THE CONTINENTAL DIVIDE WHERE LITTLE TO NO COVERAGE IS EXPECTED SATURDAY AND SUNDAY. MOISTURE WILL BEGIN TO RETURN FOR SUNDAY NIGHT THROUGH THURSDAY AS AN UPPER LOW MOVES WEST OUT OF THE HIGH PLAINS. THESE STORMS WILL HAVE A BETTER ATMOSPHERE TO PRODUCE SOME SEVERE WEATHER...ESPECIALLY WIND GUSTS GREATER THAN 60 MPH EARLY IN THE WEEK. IN ADDITION...HEAVY RAIN POTENTIAL WILL REMAIN WITH THE THREAT OF FLOODING RETURNING TO THE REGION EACH DAY. MANY AREAS WILL HAVE THE POTENTIAL TO SEE SIGNIFICANT RAINFALL AMOUNTS OF OVER 2 INCHES THROUGH THE WEEK AS THE UPPER LOW STALLS OVER THE REGION. THOSE WHO LIVE IN AREAS NEAR RECENT FIRES ARE PARTICULARILY VULNERABLE TO FLASH FLOODING NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER...DAMAGE OR FLOODING TO THIS OFFICE. JMG
In the hours before
Local storm report, Jul 12, 10:44 AM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EL PASO TX
1044 AM MDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL VIRDEN 32.69N 109.00W
07/10/2013 E1.50 INCH HIDALGO NM TRAINED SPOTTER
QUARTER SIZE HAIL DID DAMAGE TO CROPS AND DAMAGED
TREES. LATER REPORTED BROKEN HOUSE WINDOWS.
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER EPZ1300518
GRZYWACZSpecial weather statement, Jul 12, 11:48 AM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1148 AM MDT FRI JUL 12 2013 NMZ414>417-121845- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM- SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-OTERO MESA NM- 1148 AM MDT FRI JUL 12 2013 ...SLOW MOVING THUNDERSTORMS INCREASING OVER NORTHEAST OTERO COUNTY NEW MEXICO... AT 1145 SLOW MOVING THUNDERSTORMS WERE INCREASING IN COVERAGE OVER THE SACRAMENTO MOUNTAIN AREA OF NORTHEAST OTERO COUNTY NEW MEXICO. STRONGEST ACTIVITY WAS AROUND ELK SILVER...CLOUDCROFT...WEED AND SACRAMENTO. THE STORMS MAY PRODUCE LOCALLY HEAVY RAINS....SMALL HAIL AND WIND GUSTS TO 50 MPH. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:09 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Jul 11, 6:57 PM MDT | Areal Flood Advisory | EPZ | Luna | 4 hr |
| Jul 11, 7:19 PM MDT | Flash Flood Warning | EPZ | Luna | 3 hr |
| Jul 12, 2:03 AM MDT | Areal Flood Advisory | EPZ | Hidalgo | 3 hr |
| Jul 12, 4:06 AM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 12, 6:12 AM MDT | Areal Flood Advisory | EPZ | Grant, Sierra | 3 hr |
| Jul 12, 2:58 PM MDT | Flash Flood Warning | EPZ | Grant | 6 hr |
| Jul 12, 3:06 PM MDT | Areal Flood Advisory | EPZ | Grant | 4 hr |
| Jul 12, 3:24 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Jul 12, 4:48 PM MDT | Areal Flood Advisory | EPZ | Sierra | 6 hr |
| Jul 12, 5:16 PM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 3 hr |
| Jul 12, 5:58 PM MDT | Areal Flood Advisory | EPZ | Hidalgo | 4 hr |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.